# SDR CA020124009

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 14,681 hours
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bolt
- Part number: AN313
- Condition: Worn
- Location: Mlg
- Part time: 15,000 hours, 15,000 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH FOR LDG, CREW SELECTED GEAR DOWN&GOT 2 MAIN GEAR RED IND.S, THEN 2 MAIN GEAR GREEN IND.S WITH NO NOSEGEAR IND.. CREW BROKE OFF APPROACH & CYCLED GEAR COUPLE OF TIMES WITH NO IMPROVEMENT.AS SOON AS EMERG EXTENSION PERFORMED, GEAR CAME DOWN NORMALLY,&NORMAL LDG MADE. INVEST. REVEALED THAT SLIGHT WEAR IN DIAMETER OF BOLT, P/N AN3-13 INST IN UPLOCK HOOK ASSY P/N 27-52004-017, (TOR QUE TUBE) ALLOWED SEVERAL DEGS ANGULAR PLAY BETWEEN HOOK ASSY&ACTUATION ARM ASSY P/N 27-52000-015. PLAY PREVENTED SUFFICIENT RETRACTION OF NOSEGEAR UPLOCK HOOK TO ALLOW NOSEGEAR TO RELEASE. MANUAL EXTENSION SYSTEM BYPASSED ASSY. BOLT REPLA
